# SDR HNAA2019090900260

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 45,859 hours, 42,959 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  632     29-10  1948251  06SEP19  CLT  CLOSE RUDDER SYS 1/2 INOP MSG IN FLIGHT WEITH HYD SYSTEM 1 FAIL MSG INTERMITTENT. 27717    00 RNR
HISTORY: NONE FACT  06SEP19  17:23  CLT R&R RUDDER PRESSURE SWITCH PER AMM 27-23-04 OPS + LEAK CHECK GOOD. OK FOR SERVICE.
